Logarithmic differential operators and logarithmic de Rham complexes relative to a free divisor
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 5, p. 701-714
@article{ASENS_1999_4_32_5_701_0,
     author = {Calder\'on Moreno, Francisco Javier},
     title = {Logarithmic differential operators and logarithmic de Rham complexes relative to a free divisor},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 32},
     number = {5},
     year = {1999},
     pages = {701-714},
     doi = {10.1016/s0012-9593(01)80004-5},
     zbl = {0955.14013},
     mrnumber = {2000g:32010},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1999_4_32_5_701_0}
}
Calderón-Moreno, Francisco J. Logarithmic differential operators and logarithmic de Rham complexes relative to a free divisor. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 5, pp. 701-714. doi : 10.1016/s0012-9593(01)80004-5. http://www.numdam.org/item/ASENS_1999_4_32_5_701_0/

[1] J.E. Björk, Rings of Differential Operators, (North Holland, Amsterdam, 1979). | Zbl 0499.13009

[2] N. Bourbaki, Algèbre Commutative, Chapitres 3 et 4, (Actualités Scientifiques et Industrielles, Vol. 1293, Hermann, Paris, 1967).

[3] C. Bănică and O. Stănăsilă, Algebraic methods in the global theory of complex spaces, (John Wiley, New York, 1976).

[4] F.J. Calderón-Moreno, Quelques propriétés de la V-filtration relative à un diviseur libre, (Comptes Rendus Acad. Sci. Paris, t. 323, Série I, 1996, pp. 377-381). | MR 97i:32048 | Zbl 0862.32006

[5] F.J. Calderón-Moreno, D. Mond, L. Narváez-Macarro and F.J. Castro-Jiménez, Logarithmic Cohomology of the complement of a Plane Curve. (Preprint, Univ. of Warwick, 1999).

[6] F.J. Castro-Jiménez, D. Mond and L. Narváez-Macarro, Cohomology of the complement of a free divisor, (Transactions of the A.M.S., Vol. 348, 1996, pp. 3037-3049). | MR 96k:32072 | Zbl 0862.32021

[7] J. Damon, Higher multiplicities and Almost Free Divisor and Complete Intersections, (Memoirs of the A.M.S., Vol. 589, 1996). | MR 97d:32050 | Zbl 0867.32015

[8] P. Deligne, Equations Différentielles à Points Singuliers Réguliers, (Lect. Notes in Math, Vol. 163, Springer-Verlag, 1987). | MR 54 #5232 | Zbl 0244.14004

[9] H. Esnault and E. Viehweg, Logarithmic De Rham complexes and vanishing theorems. Invent. Math., Vol. 86, 1986, pp. 161-194). | MR 87j:32088 | Zbl 0603.32006

[10] C. Godbillon, Géométrie Différentielle et Mécanique Analytique. (Collection Méthodes, Hermann, Paris, 1969). | MR 39 #3416 | Zbl 0174.24602

[11] M. Kashiwara, Vanishing cycle sheaves and holonomic systems of differential equations, (Lect. Notes in Math, Vol. 1012, 1983, pp. 134-142). | MR 85e:58137 | Zbl 0566.32022

[12] B. Malgrange, Le polynôme de Bernstein-Sato et cohomologie évanescente, (Astérisque, Vol. 101-102, 1983, pp. 233-267). | MR 86f:58148 | Zbl 0528.32007

[13] Z. Mebkhout, Le formalisme des six opérations de Grothendieck pour les Dx-modules cohérents, (Travaux en cours, Vol. 35, 1989, Hermann, Paris). | MR 90m:32026 | Zbl 0686.14020

[14] F. Pham, Singularités des systèmes de Gauss-Manin, (Progress in Math, Vol. 2, Birkhäuser, 1979). | MR 81h:32015 | Zbl 0524.32015

[15] G.S. Rinehart, Differential forms on general commutative algebras, (Trans. A.M.S., Vol. 108, 1963, pp. 195-222). | MR 27 #4850 | Zbl 0113.26204

[16] K. Saito, On the uniformization of complements of discriminant loci. (Preprint, Willians College, 1975).

[17] K. Saito, Theory of logarithmic differential forms and logarithmic vector fields. (J. Fac. Sci. Univ. Tokyo, Vol. 27, 1980, pp. 265-291). | MR 83h:32023 | Zbl 0496.32007

[18] H. Terao, Arrangements of hyperplanes and their freeness-I. (J. Fac. Sci. Univ. Tokyo, Vol. 27, 1980, pp. 293-312). | MR 84i:32016a | Zbl 0509.14006